# SDR WX0A071820

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT AFT OVERWING EXIT DOOR UPPER EXIT SIGNS INOPERATIVE.  R & R BATTERIES FOR OVERWING EXIT DOOR SIGNS IAW AMM 35-53-00.
